About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 146976, 7 pages
http://dx.doi.org/10.1155/2013/146976
Research Article

Invariant Solutions for Nonhomogeneous Discrete Diffusion Equation

1Department of Mathematics, University of Azad Jammu & Kashmir, Muzaffarabad 13100, Pakistan
2Department of Mathematics, COMSATS Institute, Abbottabad 22010, Pakistan

Received 29 April 2013; Accepted 18 August 2013

Academic Editor: R. Sahadevan

Copyright © 2013 M. N. Qureshi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. N. Qureshi, A. Q. Khan, M. Ayub, and Q. Din, “Invariant Solutions for Nonhomogeneous Discrete Diffusion Equation,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 146976, 7 pages, 2013. doi:10.1155/2013/146976